Previous |  Up |  Next


Title: On the number of periodic solutions of a generalized pendulum equation (English)
Author: Kubáček, Zbyněk
Author: Rudolf, Boris
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 41
Issue: 2
Year: 2005
Pages: 197-208
Summary lang: English
Category: math
Summary: For a generalized pendulum equation we estimate the number of periodic solutions from below using lower and upper solutions and from above using a complex equation and Jensen’s inequality. (English)
Keyword: generalized pendulum
Keyword: number of solutions
Keyword: Jensen’s inequality
MSC: 34B15
MSC: 34C25
MSC: 47N20
idZBL: Zbl 1117.34041
idMR: MR2164670
Date available: 2008-06-06T22:45:51Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Il’yashenko, Y., Yakovenko, S.: Counting real zeros of analytic functions satisfying linear ordinary differential equations.J. Differential Equations 126 (1996), 87–105. MR 1382058
Reference: [2] Markushevich, A. I.: Kratkij kurs teorii analitičeskich funkcij.Nauka Moskva 1978. (russian) MR 0542281
Reference: [3] Mawhin, J.: Points fixes, points critiques et probl‘emes aux limites.Sémin. Math. Sup. no. 92, Presses Univ. Montréal, Montréal 1985. MR 0789982
Reference: [4] Mawhin, J.: Seventy-five years of global analysis around the forced pendulum equation.Proceedings of the Conference Equadiff 9 (Brno, 1997), Masaryk Univ. 1998, pp. 861–876.
Reference: [5] Ortega, R.: Counting periodic solutions of the forced pendulum equation.Nonlinear Analysis 42 (2000), 1055–1062. Zbl 0967.34037, MR 1780454
Reference: [6] Rachůnková, I.: Upper and lower solutions and topological degree.JMAA 234 (1999), 311–327. MR 1694813
Reference: [7] Rudolf, B.: A multiplicity result for a generalized pendulum equation.Proceedings of the 4$^{\text{th}}$ Workshop on Functional Analysis and its Applications, Nemecká 2003, 53–57.


Files Size Format View
ArchMathRetro_041-2005-2_9.pdf 231.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo